Analysis and Improvement of an Anonymity Scheme for P2P Reputation Systems

Li-ming HAO  Song-nian LU  Shu-tang YANG  Ning LIU  Qi-shan HUANG  

Publication
IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences   Vol.E91-A   No.10   pp.2893-2895
Publication Date: 2008/10/01
Online ISSN: 1745-1337
DOI: 10.1093/ietfec/e91-a.10.2893
Print ISSN: 0916-8508
Type of Manuscript: Special Section LETTER (Special Section on Information Theory and Its Applications)
Category: Cryptography and Information Security
Keyword: 
anonymity,  blind signature,  unlinkability,  Peer-to-Peer (P2P) reputation system,  

Full Text: PDF>>
Buy this Article




Summary: 
In 2006, Miranda et al. proposed an anonymity scheme to achieve peers' anonymity in Peer-to-Peer (P2P) reputation systems. In this paper, we show that this scheme can not achieve peers' anonymity in two cases. We also propose an improvement which solves the problem and improves the degree of anonymity.